Just a quick update, I had my third chemotherapy treatment today and everything went well! I'm halfway through!!! My blood work looked good, which is always great news. The only issue was that the pump that administers my chemotherapy medicine stopped working, so I was not getting chemo and had no idea. Needless to say, my treatment was delayed by 30 minutes. Other than that, physically I feel fine so far.
Over the past few weeks, I have had no complaints. There were slight issues which I felt dumb even asking about, but per Dr. Heyer's instructions, he insists on knowing everything that happens and changes with my body.
- My allergies had been bothering me which is normal during this time of the year. My ears had gotten very clogged and I felt like I was talking in my head. Similar to how your ears feel when you are flying in a plane. It turns out that chemotherapy can affect the ears, since you lose the hair in your nose and ears. Drainage can just lay there in the ear canal causing clogged ears, just like a clogged drain in your bathroom sink. Interesting, huh? I was instructed by the PA to take Sudafed, but the following day I felt 95% better, so I didn't take anything. The PA was not in the office today, so she wasn't able to check my ears to be sure they weren't infected. My WBC didn't indicate any further infections, so I don't think there is any cause for alarm.
- I have this little spot on my face next to my left eye. It is the same spot I got when I was eight months pregnant. The nurse said this is normal as chemo has a habit of turning up past health issues or ailments. She told me this is hormone-related and will go away after chemo.
- My sternum was a little achy the past few days. It hasn't been that bad today. I've been told in the past this could be caused by my Neulasta shot, but it's been almost three weeks after my last shot, so this cannot be the cause. After my first treatment, I had the same discomfort and was told if the tumor is being affected it can cause discomfort in that area due to the tumor location. I pray this is the case because that means the tumor is continuing to shrink.
These side effects are so minimal that I don't dare complain. I am thankful my body is fairing well with this treatment and pray it continues.
Thank you, everyone, for your continued prayers and support!